# SDR HCMA0000226

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 350133215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN BEYOND LIMITS AND TORN.  (X)
